| Model Number |
FX418T |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Hydrocephalus (3272)
| Date of Event |
04/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Place of manufacture rating: no product will be returned as it was disposed of at the hospital.If relevant additional information/investigation results are nevertheless available, an additional medwatch report will be submitted.
Event or Problem Description
It was reported that a progav 2.0 shunt system (# fx418t) was implanted during a procedure performed on (b)(6) 2023.According to the complainant, the progav 2.0 could not be adjusted.The patient underwent a revision procedure performed on (b)(6) 2024.The complainant's device will not be returned to the manufacturer for evaluation as it was disposed of at the hospital.No patient complications were reported as a result of the revision procedure.No patient data are known.Same event as # 3004721439-2024-00119.